کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4634475 1340693 2008 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Numerical solutions of highly oscillatory integrals
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Numerical solutions of highly oscillatory integrals
چکیده انگلیسی
In this paper, an application of He's homotopy perturbation method (HPM) is proposed to numerical solution of highly oscillatory integrals. To apply the HPM to the oscillatory integrals, we assume that the oscillatory function has not critical point at the endpoints of integration region. The results reveal that the method is very effective and simple.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 198, Issue 2, 1 May 2008, Pages 657-664
نویسندگان
, ,